Professor states, Isotretinoin doubles the risk of Conjunctivitis

With growing evidence that acne treatments and medications do have side effects and other alarming health implications, doctors and professors are now coming forward and openly stating that certain acne medication treatments do have dangers attached. Read on to get the full story.

 

Isotretinoin Doubles The Risk Of Conjunctivitis Professor states, Isotretinoin doubles the risk of ConjunctivitisReuters have reported that Isotretinoin can double the risk of eye problems in acne patients.

Reuters quoted Dr. Rick Fraunfelder, a professor at Oregon Health and Science University and an expert in eye problems related to medications.

Mary Green, consumer advocate at 241Herbs, explained that: “the study was carried out on 2,000 people with an average age of 16. Four out of every 100 people taking Isotretinoin were diagnosed with conjunctivitis, compared to two out of 100 for those were not taking Isotretinoin.”

Mary Green went on to say: “People throughout the world are expressing a preference for natural health supplements. Eating healthy foods and avoiding potentially dangerous chemicals is a big priority for a whole generation of people.”

More at Isotretinoin. Acne Drugs Linked to Risk of Eye Problems – SBWire (press release)

 

There does not appear to be an end in the potential health risks that are coming to light about the risks associated with taking the Isotretinoin acne medication. When you consider that we have all ¬†been made to believe that medications are here to help us, but it seems to be the opposite. I don’t know about you, but I have not taken a medication drug in over 10 years, and have no intention of ever taking them ever again. What about you?

Leave a comment about this post and share your thoughts with all of us

*